# SDR DALA14013889218

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 28,074 hours, 12,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, FOUND A 4.75 INCH LONG CRACK AT FRAME, BS 1379 AND SEVERAL SMALL CRACKS AT RIVETS ON LONGERONS 10 - 11R, JUST AFT OF BS 1379.  REPAIRS COMPLIED WITH ON NON-ROUTINE CARDS.
